# SDR AALA016035

- Difficulty date: March 23, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-RNO - EMERGENCY EXIT LIGHT AT SEAT 1EF INOPERATIVE.  REPAIRED BROKEN WIRE TO 1EF EMERGENCY EXIT LIGHT ASSEMBLY.  OPS CHECK NORMAL.  (M)
